# SDR SWAA2024092432557

- Difficulty date: August 30, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N8502Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36666
- Aircraft time: 26,482 hours, 13,147 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H TRANSITION ANGLE IN FWD CARGO BIN HAS EVIDENCE OF CORROSION STA. 500 TO 500A (MARKED)<[01] REMOVED CORROSION PER SRM 51-10-02. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A. REMOVED DAMAGE TRANSITION ANGLE FROM STA 493 TO STA 500 FOR REPLACEMENT PER SRM 53-00-53-1A-2.;[02] LOCATED AND DRILLED NEW SHIELD PER SRM 51-40-02. OKAY TO INSTALL.;[03] RII INSPECTED AS REQUIRED. CORRECTIVE ACTION #1 AND #2 OK TO INSTALL NEW SHIELD.;[04] INSTALLED NEW SHIELD PER SRM 51-40-02;[05] 02 - INSPECTED PER [SRM 53-00-53-1A-2-B00297 (PERMANENT (NON-DENT DAMAGE TYPES))]
